# SDR SIMA200714011

- Difficulty date: May 2, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Aircraft time: 22,611 hours, 24,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742409
- Condition: Corroded
- Location: Zone 100
- Part time: 22,611 hours, 24,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK 36R TO BE CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW SAAB SRM 53-70-60.  RETURNED AIRCRAFT TO SERVICE.
